# SDR DLM88101293

- Difficulty date: May 22, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 55,823 hours, 42,509 cycles
- Engine: Pwa JT8D219
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX FOUND THE AFT CABIN EMERGENCY FLOOR LIGHTS TO BE INOPERATIVE.  MX REPLACED THE AFT CABIN EMERGENCY FLOOR LIGHTS POWER SUPPLY B5-212. AN OPS CHECK WAS  PERFORMED AND THE ACFT WAS RETURNED TO SERVICE.
